# SDR SWAA2019062134004

- Difficulty date: June 6, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113A2100
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MAIN FLAP FRONT SPAR WEB CRACKED FROM CENTER INBOARD AFT FLAP TRACK.  / R&R MAIN FLAP IAW MM.
